Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Abdominal pain while on medication for irregular periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hello doc
User :   i had a problem of irregular periods
User :   and was under medication...
User :   but now i have pain in my abdomen
User :   can you please help me?
Doctor :   What is the medication you are under
Doctor :   ans waht ws the diagnosis your doctor made?
User :   i had periods continuously for 2 to 3 months
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/No
Doctor :   First fill in the details
Doctor :   and then we will go into the history
User :   Age:26 Gender:Female Occupation:working Location:bangalore Marital Status: Dependents: Yes/No
User :   Married
Doctor :   Now tell me what is the medicine yu are taking
User :   i had crisanta
User :   along with some allergic tablets and vitamins tabs
Doctor :   Is ths the medicine you
User :   i dont know the names
Doctor :   take
User :   yes
User :   that was to stop the bleeding
Doctor :   Can you check the spelling
User :   crisanta
User :   i had this for 21 days regularly
Doctor :   k
Doctor :   Do you have regular periods now
Doctor :   after taking the medicine
User :   dont know
User :   i had it for 21 days,... it ended last monday
Doctor :   ok
User :   now i have pain
User :   in my stomach
Doctor :   Did you get the bleeding after stopping
User :   not sure what to do
User :   i havent got it till now
Doctor :   I think it is the pain before the period
User :   but i have it from last 2 days
User :   and its not started
Doctor :   ok
User :   what shud i do
Doctor :   I would ask you to see the doctor who is treating you if you dont have the period after this day
Doctor :   Usually the period occurs after 7 to 10 days after stopping the medicine you were taking
User :   ohk...
User :   thank you
Doctor :   are you there
User :   yes
Doctor :   I think your doctor was suspecting progesterone def
Doctor :   and she is supplementing it to yoiu
Doctor :   Yoiu shoudl wait for 7 to 10 days
Doctor :   after yoiu stop the medicine
Doctor :   For the pain you may take MOL tablet
Doctor :   now
User :   progesterone def ? whats that
Doctor :   It is one of the hormone
User :   ohk
Doctor :   in the woman which regulates the mensus
Doctor :   when it is less then one may have irregular periods
User :   ok... there wont be any problem when i would like to go for a kid
Doctor :   First of all you have to have regular mensus
Doctor :   to get a kid
User :   ohk...
Doctor :   so whn you have that
Doctor :   it wont be a problem
User :   ok..
Doctor :   You may use the EVENING PRIMROSE OIL tablet
Doctor :   GNC' Pharma
User :   will that help in regular periods
Doctor :   It is only a supplement
Doctor :   Could I confirm your contact details
Doctor :   YYYY@YYYY
Mobile : 0000
User :   yes
Doctor :   You may use this tablet one per day
Doctor :   day
User :   what time
Doctor :   aftrer food
Doctor :   you can get details of this at
User :   ok....
Doctor :   the rep can guide you to get these tablets
Doctor :   Ok
Doctor :   Bye
Doctor :   hi
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor